# SDR CA980311016

- Difficulty date: March 3, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 3,010 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C307
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: L78CBA2
- Condition: Damaged
- Location: Propeller
- Part time: 2,012 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER BLADES WERE REPAIRED IN THE FIELD AND FOUND TO BE BELOW MANUFACTURERS MINIMUM WIDTHS (LIMITS).
